Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 9, NWS Springfield, MO

March 14, 20256 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 14, 2025, 5:40 PM CDT for 6 counties in Missouri. It was in force for 65 min. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 5:40 PM CDT (22:40 UTC)
Expired
Mar 14, 2025, 6:45 PM CDT
In force
65 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.25 in
Wind
70.0 mph

Counties Barry County, MO, Christian County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 23 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 5:54 PM CDTHAIL 13 Nw Shell Knob, MOReporting heavy rainfall and quarter-size hail around Highway 39 and Highway 76 east intersection north of Shell Knob.
Mar 14, 5:54 PM CDTHAIL 1.251 N Springfield, MOReport from mPING, Half Dollar, 1.25 in.
Mar 14, 5:57 PM CDTHAIL 0.73 Sw Boaz, MOReport from mPING, Dime, 0.70 in.
Mar 14, 6:00 PM CDTHAIL 1.25Ozark, MO
Mar 14, 6:01 PM CDTHAIL 11 Ne Springfield, MOReport from mPING, Quarter 1.00 in.
Mar 14, 6:04 PM CDTHAIL 0.71 N Shell Knob, MOReport from mPING, Dime, 0.70 in.
Mar 14, 6:06 PM CDTHAIL 1.254 Nnw Golden, MOHalf Dollar Size Hail Emerald Beach.
Mar 14, 6:06 PM CDTHAIL 2.751 Nne Highlandville, MObaseball sized hail went through the Highlandville area.
Mar 14, 6:08 PM CDTHAIL 11 Sse Ozark, MOQuarter and dime hail in Ozark at godfathers pizza.
Mar 14, 6:10 PM CDTHAIL 12 Ssw Ozark, MONickel to quarter sized hail at 15th St and Daniels in Ozark.
Mar 14, 6:11 PM CDTHAIL 1.251 W Ozark, MOOzark 65 and HWY 14, half dollar sized hail, and extremely heavy rain.
Mar 14, 6:12 PM CDTHAIL 11 Sw Ozark, MOReport from mPING, Quarter, 1.00 in.
Mar 14, 6:12 PM CDTHAIL 1.751 Ne Ozark, MODime to golf ball sized. Ended at 625 pm.
Mar 14, 6:12 PM CDTHAIL 1.751 Ssw Ozark, MOGolf ball sized hail at 15th St and Daniels in Ozark.
Mar 14, 6:12 PM CDTHAIL 1.75Ozark, MOHuge hail backed by Strong winds destroyed window.
Mar 14, 6:13 PM CDTHAIL 11 Ne Nixa, MOIn Nixa high winds, heavy rain, and quarter sized hail. On east side of Nixa in forrest heights subdivision.
Mar 14, 6:13 PM CDTHAIL 11 Sw Ozark, MOReport from mPING, Quarter, 1.00 in.
Mar 14, 6:14 PM CDTHAIL 1Strafford, MONickle to quarter sized hail reported Strafford.
Mar 14, 6:17 PM CDTHAIL 1.252 W Nixa, MOHalf dollar size hail, 1.25 inch. Via contact.
Mar 14, 6:18 PM CDTHAIL 1.253 Wsw Reeds Spring, MOHalf dollar size hail, 1.3 miles south of 76 hwy on Y Hwy.
Mar 14, 6:24 PM CDTHAIL 1.254 Nnw Golden, MOCorrects previous hail report from 4 NNW Golden. Half Dollar Size Hail Emerald Beach.
Mar 14, 6:32 PM CDTHAIL 14 Nnw Golden, MOQuarter size hail Emerald Beach, MO.
Mar 14, 6:34 PM CDTHAIL 1.51 N Shell Knob, MOReport from mPING, Ping Pong Ball 1.50 inch.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 2:17 PM CDTSevere Thunderstorm WatchSPC5 hr
Mar 14, 4:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2350 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

930 
WUUS53 KSGF 142240
SVRSGF
MOC009-043-077-109-209-225-142345-
/O.NEW.KSGF.SV.W.0009.250314T2240Z-250314T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
540 PM CDT Fri Mar 14 2025

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northwestern Webster County in southwestern Missouri...
  Western Christian County in southwestern Missouri...
  Stone County in southwestern Missouri...
  Barry County in southwestern Missouri...
  Southeastern Lawrence County in southwestern Missouri...
  Greene County in southwestern Missouri...

* Until 645 PM CDT.

* At 540 PM CDT, a severe thunderstorm was located 8 miles east of
  Cassville, moving northeast at 65 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Elkland, Glidewell, Turners, Roaring River State Park, Fair Grove,
  Emerald Beach, Crane, Spokane, Aurora, Billings, Chain-O-Lakes,
  Seligman, Hurley, Madry, Nixa, Cassville, Ebenezer, Strafford,
  Marionville, and Selmore.

This includes Interstate 44 between mile markers 62 and 98.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.

&&

LAT...LON 3650 9407 3742 9339 3742 9308 3749 9307
      3748 9286 3709 9307 3682 9334 3650 9361
TIME...MOT...LOC 2240Z 223DEG 57KT 3672 9372 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Perez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 2:49 PM CDT, 2 hours 51 minutes earlier. Its key messages:

  • High Wind Warning through 1am Saturday. Southerly non- thunderstorm winds of 30-40 mph and gusts up to 65 mph for much of the area will continue. Wind Advisory with gusts up to 55 mph for far south- central MO.
  • Red Flag Warning remains in effect for much of the area for EXTREME FIRE DANGER today into tonight due to strong winds and relative humidity values dropping into the 15-25% range. Highest fire danger will be late this afternoon through tonight along and west of Highway 65.
  • Severe Thunderstorms: Thunderstorms expected to develop over the area this afternoon and expand in coverage as they move east. Highest severe chances and coverage is east of Highway 65. Large hail to the size of baseballs, damaging winds to 80mph and strong tornadoes are all potential hazards mainly east of Highway 65.
  • Additional Fire: Fire weather concerns continue for Saturday through next Wednesday, with confidence highest in elevated to significant fire danger Sunday through Tuesday.
Area forecast discussion, Mar 14, 2:49 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
249 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- High Wind Warning through 1am Saturday. Southerly non-
  thunderstorm winds of 30-40 mph and gusts up to 65 mph for
  much of the area will continue. Wind Advisory with gusts up
  to 55 mph for far south- central MO.

- Red Flag Warning remains in effect for much of the area for
  EXTREME FIRE DANGER today into tonight due to strong winds and
  relative humidity values dropping into the 15-25% range.
  Highest fire danger will be late this afternoon through
  tonight along and west of Highway 65.

- Severe Thunderstorms: Thunderstorms expected to develop over
  the area this afternoon and expand in coverage as they move
  east. Highest severe chances and coverage is east of Highway
  65. Large hail to the size of baseballs, damaging winds to
  80mph and strong tornadoes are all potential hazards mainly
  east of Highway 65.

- Additional Fire: Fire weather concerns continue for Saturday
  through next Wednesday, with confidence highest in elevated to
  significant fire danger Sunday through Tuesday.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 214 PM CDT Fri Mar 14 2025

Synoptic Pattern and Current Conditions: A strong shortwave was
pushing through Kansas with a 977mb surface low across the
Nebraska/Kansas border. A dryline was currently located across
northeast Oklahoma, just east of Tulsa. Temps across the area
were in the upper 70s to lower 80s with RH in the 20-30 percent
range.

We are seeing showers and storms developing along the dryline
now across southeast Kansas and northeast Oklahoma and this
is the initial stages of development for the afternoon. This is
due to a extremely strong 500mb jet max (110kts) nosing into
the northeast Oklahoma. This strong lift and increase in ML CAPE
(500-1000 across eastern OK) will likely continue to attempt
development across eastern Oklahoma this afternoon. Steep lapse
rates, adequate instability and strong wind shear will likely
allow for storms to become severe rapidly by mid to late
afternoon and a Severe Thunderstorm Watch has been issued west
of Highway 65 until 7pm. There has been a western shift in the
severe chances today as 12z HREF guidance develops storms along
and just west of the I-49 corridor with a gradual increase in
strength during the afternoon and evening from Highway 65 and
east. The 18z sounding from SGF did show a well mixed
environment therefore thinking the tornado threat west of
Highway 65 should remain low with large hail and damaging winds
the main threat.

Of concern for later this evening is that slightly higher
dewpoints (around 55 to perhaps 60 across the far eastern
ozarks) may indeed arrive and increase instability across areas
along and east of Highway 65. This combined with increasing
shear will allow for discrete supercell storms. Latest STP
values of 4-8 east of Highway 65 is concerning as the
environment for strong tornadoes has shifted slightly farther
west back towards highway 65 and especially towards Highway 63.
Of further concern is that some of the CAMS are showing very
strong low level and mid level updraft helicity swaths that are
long tracked east of Highway 65. These could be long track
tornadic supercells if this materializes. The limiting factor at
the moment is that the LCL's are currently high (1500-2000m).
However lower LCLs are across southeast Oklahoma and central
Arkansas and this may move in. If the LCLs remain high this
could limit the tornado threat and will monitor this closely.

Also, steep lapse rates and strong shear will promote large
hail to the size of baseballs. The other concern will be with
damaging winds up to 80mph as that jet moves in and allows for
extremely strong winds to mix down to the surface with the most
intense storms.

Storm timeline: Could see storms across the I-49 corridor in the
2-4pm timeframe, then the highway 65 corridor in the 4-7pm
timeframe, then the Highway 63 corridor in the 7-11pm
timeframe. These are rough estimates however confidence is high
that storms will be exiting by midnight if not before. Storm
motions will be very fast off to the east/northeast at 50-60mph.

Non thunderstorm winds and fire: Currently seeing wind gusts of
40-60mph along and west of the Highway 5 corridor where winds
are mixing down. Already seen brush/wildfires as well as
powerlines down in some areas. See fire section below for
further info on the extreme to historic fire danger. Non
thunderstorm winds will also increase behind the dryline with
gusts around 50mph. The High Wind Warning and Wind Advisory
continue through 1am.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 214 PM CDT Fri Mar 14 2025

The Weekend: A trough will be slow to move through Saturday and
Sunday which leads to lower confidence in temperatures and any
precipitation chances.  Preciptiation chances still remain low
and less than 20 percent with the higher chances east of
Highway 63. High temps should be much closer to average if the
clouds and lower 850mb temps persist. Sunday looks much cooler
with highs in the 50s. Elevated fire danger is likely both days
due to gusty northwest winds and low humidity.

Next Week: Overall the ensembles suggest a large ridge
developing which will increase the southerly winds and 850mb
temps therefore well above average highs look to return along
with steady winds which will only increase the fire danger
again. We continue to see signals for significant fire danger
by Monday and Tuesday. This will be monitored closely over the
coming days. A shortwave looks to move in by Wednesday which
will bring the next chance of precip.

&&

.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 1153 AM CDT Fri Mar 14 2025

South to southwest winds will increase rapidly this afternoon
with gusts around 50kts at times. A broken line of thunderstorms
will likely develop near or just east of JLN by mid afternoon
and then work into the SGF area in the evening. It remains
unclear if they make it to BBG. These storms will likely be
severe. Ceilings will briefly drop to MVFR at times in storms
with damaging wind gusts. Once the storms pass this evening
skies will clear however high wind gusts around 40kts will
continue. Low level wind shear is likely at the sites. Wind
speeds will then decrease by Saturday morning and turn more
westerly.

&&

.FIRE WEATHER...
Issued at 300 PM CDT Thu Mar 13 2025

Today:

Southerly winds of 30-40 mph gusting to 50-65 mph are
currently occuring generally along and west of Highway 5.

Humidity values will fluctuate between 15-25% at times this afternoon
until a dry line brings much drier air in from the west this
afternoon into tonight. Note that the timing of driest air will
be unusual because the air is pushing into the area rather than
resulting from afternoon mixing. RH values of 10-20% will move
in behind the dryline tonight. Moisture then improves from the
NW tonight, but RH values should remain at 20-30% all night in
areas south of I-44 and winds will be gusty all night.

Showers and thunderstorms are expected this afternoon and
evening along and ahead of the dry line, but the coverage is
expected to be limited for most of the area in the Red Flag
Warning. It's quite possible that some areas in the warning
remain dry. If thunderstorms do form, fire crews should be
prepared for lightning and severe weather including very strong
winds, large hail (potentially up to baseball size), and
tornadoes.

Saturday and beyond: Saturday will be cloudy, but winds will
remain elevated (10-20 mph gusting to 20-30 mph) out of the SW
shifting to NW with MinRH values of 30-40%.

Fire danger looks likely early next week as well, with a dry/windy
pattern continuing. Even at 5-6 days lead time, fire danger is
looking Significant Monday/Tuesday. Definitely stay tuned to this
threat and keep tabs on daily updates.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 1 AM CDT Saturday for KSZ073-097-101.
     High Wind Warning until 1 AM CDT Saturday for KSZ073-097-101.
MO...Red Flag Warning until 1 AM CDT Saturday for MOZ055>058-
     066>071-077>082-088>097-101>105.
     High Wind Warning until 1 AM CDT Saturday for MOZ055>058-
     066>071-077>083-088>095-101>103.
     Wind Advisory until 1 AM CDT Saturday for MOZ096>098-104>106.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
FIRE WEATHER...Burchfield
Hazardous weather outlook, Mar 14, 1:49 PM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
149 PM CDT Fri Mar 14 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151900-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
149 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Moderate tornado risk.
  Enhanced hail risk.
  Moderate thunderstorm wind damage risk.
  Significant lightning risk.
  Significant non thunderstorm wind risk.
  Extreme fire weather risk.

DISCUSSION...

South to southwest non-thunderstorm winds will gust up to 50-65
mph this afternoon. These damaging winds will also make driving
difficult, especially in high profile vehicles.

Critical to extreme fire danger conditions will exist across most
of the area today into tonight due to dry air, strong winds, and
dry ground cover fuels. Fires will spread very quickly with spot
fires common. Fire control will be extremely difficult. Lightning
could also ignite fires this afternoon and evening.

Severe thunderstorms will begin to develop during the mid to late
afternoon hours along or just east of I-49. Storm coverage will
be low across southeast Kansas and far west Missouri, but
increases with eastward extent and is highest east of Missouri
Highway 65. These storms west of Highway 65 would likely produce
large hail and damaging winds.

East of Highway 65 and especially along and east of
Highway 63, supercell thunderstorms could become the main type.
If supercells can form, winds in excess of 80 mph, large hail up
to the size of baseballs, and tornadoes (some strong) would occur.
Thunderstorms would be very fast moving to the east/northeast at
50-60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional elevated to significant fire weather conditions will
exist Sunday, Monday, and Tuesday of next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation will be needed this afternoon through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Mar 14, 5:05 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
505 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     Tstm Wnd Dmg     Aurora                  36.97N 93.72W
03/14/2025                   Lawrence           MO   911 Call Center

            Power Line Down across from Oak Park on
            Elliott.

&&

TSG
Local storm report, Mar 14, 5:06 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
506 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     Non-Tstm Wnd Gst 2 NNW Vichy             38.13N 91.77W
03/14/2025  M62 MPH          Maries             MO   ASOS

            ASOS station KVIH Vichy Rolla ASOS.

&&

TSG
Local storm report, Mar 14, 5:17 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
517 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     Non-Tstm Wnd Dmg Rolla                   37.96N 91.77W
03/14/2025                   Phelps             MO   Public

            Large tree down.

&&

TSG
Local storm report, Mar 14, 5:20 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
520 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     Non-Tstm Wnd Dmg Ozark                   37.02N 93.21W
03/14/2025                   Christian          MO   Public

            Tree Down blocking NB Lane between Riverside
            and Greenbridge Road.

&&

TSG
Local storm report, Mar 14, 5:22 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
522 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     Chesapeake              37.12N 93.68W
03/14/2025                   Lawrence           MO   Broadcast Media

            Reports of shingles torn off roofs.

&&

TSG
Local storm report, Mar 14, 5:28 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
528 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Non-Tstm Wnd Dmg 3 E Cole Camp           38.46N 93.15W
03/14/2025                   Benton             MO   Public

            Shingles blown off.

&&

TSG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:39 AM CDTHigh Wind WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 22 more22 hr
Mar 14, 10:22 AM CDTSpecial Weather StatementSGFBarry, Lawrence, McDonald, Newton53 min
Mar 14, 2:47 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarton, Jasper, Newton, Vernon58 min
Mar 14, 3:09 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFMcDonald, Newton36 min
Mar 14, 3:42 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more63 min
Mar 14, 3:45 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, McDonald, Newton60 min
Mar 14, 4:38 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Lawrence, McDonald, Newton, Stone67 min
Mar 14, 4:43 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Cedar, Dade, Greene, Hickory, Jasper and 3 more62 min
Mar 14, 5:18 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Hickory, Miller, Morgan57 min
Mar 14, 5:41 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Hickory, Laclede, Polk64 min
Mar 14, 5:55 PM CDTTornado WarningSGFGreene35 min
Mar 14, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Douglas, Greene, Stone, Webster, Wright46 min
Mar 14, 6:01 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Douglas, Stone, Taney44 min
Mar 14, 6:11 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Miller, Morgan, Pulaski64 min
Mar 14, 6:11 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Laclede, Webster47 min
Mar 14, 6:33 PM CDTTornado WarningSGFWebster, Wright42 min
Mar 14, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede, Pulaski, Webster50 min
Mar 14, 6:43 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Douglas, Greene, Laclede, Stone, Taney and 3 more62 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.